# SDR 0324

- Difficulty date: February 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,922 hours, 25,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 37540231N
- Condition: Corroded
- Location: Cargo Door
- Part time: 76,922 hours, 25,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A BULGE AT FS 324 LONGERON 33R FOUND DURING C-CHECK. FOUND FORWARD LOWER BELLY CARGO (A-PIT) DOOR STRUCTURE FITTING CORRODED.
